# SDR 03280405

- Difficulty date: October 7, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N405FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3155
- Aircraft time: 6,961 hours, 6,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE RT AFT EMERGENCY LIGHT WAS FOUND INOPERATIVE. MAINTENANCE PERSONNEL REMOVED AND REPLACED THE BULB.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
